# SDR ASAA1047595

- Difficulty date: February 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 532,663 hours, 33,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: BAC1515531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL STA 530 - 536 LT SIDE CRACKED ACROSS SPLICE.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED MOP SILL.
